# SDR YENA201901150036

- Difficulty date: January 15, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 52,211 hours, 18,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 15C- EMERGENCY LIGHT ON ISLE INOP; RELAMPED EMERGENCY LIGHT AT 15C IAW AMM CH. 33-51-16. OPS CHECK GOOD.
